- Pharmacy
- Prescription Services
- New Prescription
- Refill Prescription
- Transfer Prescription
- Diabetic Supplies
- Over the Counter
- Home Medical
- Pets
New Formula
Aspirin (NSAID)- Pain Reliever- Fever Reducer- Caffeine- Pain Reliever AId
For Pain due to Headaches temporary relief of minor body aches & fever
Aspirin 845mg
Caffiene 65mg
Relieves discomforts associated with or due to headaches, and temporary relief of minor body aches and fever.
Directions
Adults: Place one powder on tongue and follow with liquid. If you prefer, stir powder into glass of water or other liquid. May be used every 3 to 4 hours, up to 4 powders each 24 hours. For children under 12, consult a physician.
Warnings
Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye Syndrome, a rare but serious illness reported to be associated with aspirin. Keep this and all medicines out of children's reach. In case of accidental overdose, contact a physician or poison control center immediately. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health care professional before using this product. IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY. ALCOHOL WARNING: If you generally consume 3 or more alcohol-containing drinks per day, you should consult your physician for advice on when and how you should take BC and other pain relievers. This product contains aspirin and should not be taken by individuals who are sensitive to aspirin. If pain persists for more than 10 days, or redness is present, consult a physician immediately.
Each Powder contains 55mg Potassium
Inactive Ingredients
Docusate sodium, Fumaric Acid; Lactose monohdrate, Potassium Chloride
Our Happy Customers